# SDR ASAA2022050338369

- Difficulty date: May 3, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 57,470 hours, 17,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750231
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION HAS AREAS OF CORROSION STA 727 TO 847. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT L/H TRANSTIION PANEL PANEL WAS FOUND TO BE OUT OF LIMITS FROM STA 727Z-10 TO STA 847 IAW B737-800 SRM 53-00-53-1A-2. FABRICATED AND INSTALLED NEW L/H TRANSITION FROM STA 727I-10 TO STA 847 IAW B737-800 SRM 51-40-02-0G-0.W= 2" O= .041" R= .024" L= 7" D= .016".
